Hello rziering. I would say within several days after stoppage. I am not a doctor so you might ask a doctor or pharmacist to confirm, or get thier opinion. Regards pledge
Hello rziering1. I responded to your question several hours after you posted it, but it obviously did not get posted. From what I have read about the anxiety that comes with the use of singulair,there IS no clear answer to your question. It seems to be different for each individual.Seems this is a drug that the FDA jumped the gun on, once again. In children, the anxiety can, in some, last for several years,which of course begins a chain of erratic and difficult behavioral changes.In adults, that conclusion is even less clear. I think your playing a waiting game though.I hope your anxiety starts to fade soon,but if not, perhaps you may want to consider a medication to help temper the anxiety.There are a plethora of possible medications that can help you get through this though. Hoping you see change soon,tejas129
I felt better after a week or so. Everything back to normal. Good luck!
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.